논문KCI 등재
Multiple solutions for the nonlinear Hamiltonian system
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
We give a theorem of the existence of the multiple solutions of the Hamiltonian system with the square growth nonlinearity. We show the existence of m solutions of the Hamiltonian system when the square growth nonlinearity satisfies some given conditions. We use critical point theory induced from the invariant function and invariant linear subspace.
Abstract
We give a theorem of the existence of the multiple solutions of the Hamiltonian system with the square growth nonlinearity. We show the existence of m solutions of the Hamiltonian system when the square growth nonlinearity satisfies some given conditions. We use critical point theory induced from the invariant function and invariant linear subspace.
참고문헌 (4)
- Chang, K. C, "Infinite dimensional Morse theory and multiple solution prob-lems, Progress in Nonlinear Differential Equations and Their Applications , Vol. 6" (1993), BirkhÄauser
- Dunford, N, "Linear operators" (1964), Inter-science
- 정택선, "Periodic solutions for the nonlinear Hamiltonian systems", 한국수학논문집, 17(3), pp.331~340 (2009), 강원경기수학회
- Rabinowitz, "Minimax methods in critical point theory with applica-tions to differential equations", CBMS. Regional Conf. Ser. Math., 65, Amer. Math. Soc (1986)
관련 논문AI추천
Weak solutions for the Hamiltonian bifurcation problem정택선, 최규흥대한수학회 · 대한수학회보2016 · 제53권 제3호Periodic solutions for the nonlinear Hamiltonian systems정택선, 최규흥강원경기수학회 · 한국수학논문집2009 · 제17권 제3호VARIATIONAL RESULT FOR THE BIFURCATION PROBLEM OF THE HAMILTONIAN SYSTEM정택선, 최규흥대한수학회 · 대한수학회보2015 · 제52권 제4호Bounded weak solution for the Hamiltonian system정택선, 최규흥강원경기수학회 · 한국수학논문집2013 · 제21권 제1호Hamiltonian system with the superquadratic nonlinearity and the limit relative category theory정택선, 최규흥강원경기수학회 · 한국수학논문집2014 · 제22권 제3호PERIODIC SOLUTIONS FOR A KIND OF p-LAPLACIAN HAMILTONIAN SYSTEMSLi Zhang, Weigao Ge대한수학회 · 대한수학회보2010 · 제47권 제2호
이 간행물의 다른 논문 (16건)
Some results on π-regularity and πS-unitality조용욱pp. 341-347A study on problems of statistics teaching to use computer program오혜영pp. 349-359Fuzzy partial order relations and fuzzy lattices전인흥pp. 361-374The coefficients of Bell domains and the critical points of corresponding functions정문자pp. 375-383Codes over polynomial rings and their projections박영호pp. 385-397
